1
/
of
1
Ibuprofen Tablets - 200 mg (500-ct)
Ibuprofen Tablets - 200 mg (500-ct)
500 Coated Tablets per Bottle (200 mg)
Compare to active ingredient of Advil.
Pain Reliever/Fever Reducer (NSAID). Temporarily relieves minor aches and pains, as well as fever, due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.
Item #
Item #:18065
Regular price
$12.99
Regular price
Sale price
$12.99
Unit price
/
per
Shipping calculated at checkout.
Couldn't load pickup availability